# SDR CALA2024061800026

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 62,893 hours, 27,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASH LIGHT INOP REMOVED AND REPLACED FIRST OFFICER'S FLASHLIGHT BATTERY.  OPS CHECK GOOD PER A320 AMM 25-65-98-910-C-1.
